Volume 13, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lefschetz fibrations and symplectic homology

Mark McLean

Geometry & Topology 13 (2009) 1877–1944
Abstract

We show that for each k > 3 there are infinitely many finite type Stein manifolds diffeomorphic to Euclidean space 2k which are pairwise distinct as symplectic manifolds.

Keywords
Stein manifold, symplectic homology, Lefschetz fibration
Mathematical Subject Classification 2000
Primary: 53D35
Secondary: 53D40
References
Publication
Received: 14 May 2008
Revised: 11 February 2009
Accepted: 27 October 2008
Published: 21 April 2009
Proposed: Yasha Eliashberg
Seconded: Tom Mrowka, Leonid Polterovich
Authors
Mark McLean
Departement Mathematik
ETH Zürich
HG F 28.6
Rämistrasse 101
8092 Zürich
Switzerland